Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 26 found articles
 
 
  Finitely generated monoids of fractional ideals
 
 
Title: Finitely generated monoids of fractional ideals
Author: Anderson, D.D.
Mott, J.L.
Park, J.
Appeared in: Communications in algebra
Paging: Volume 21 (1993) nr. 2 pages 615-634
Year: 1993
Contents:
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands